Hail, Parker
- When
- March 1, 9:47 PM CST
- Where
- Parker County, 1 mi S of Springtown
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.950, -97.683
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Mar 1, 8:30 PM CST, 1 hour 17 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 830 PM CST TUE MAR 1 2005 .UPDATE... ELEVATED CONVECTION ASSOCIATED WITH APPROACHING SHORT WAVE AND STEEP MID LEVEL LAPSE RATES CONTINUES TO EXPAND IN COVERAGE THIS EVENING. EXPECT THIS TREND TO CONTINUE THROUGH THE NIGHT. THEREFORE...HAVE ADJUSTED EVENING POPS UP TO REFLECT CURRENT AND ANTICIPATED SHOWER AND STORM TRENDS. WITH A FAIRLY LOW FREEZING LEVEL...IT WILL NOT TAKE MUCH TO PRODUCE SMALL HAIL...GENERALLY 1/2 OR LESS. WILL ALSO HAVE TO WATCH THE POTENTIAL FOR MORE SLEET LIKE PRECIPITATION CLOSER TO THE RED RIVER DUE TO STRONG EVAPORATIVE COOLING. .AVIATION... NOT MUCH TO LOOK AT SINCE FWD HAS BEEN DOWN ALL DAY FOR A SOFTWARE UPDATE. LOOKS LIKE CLOUDS WILL INCREASE THIS EVENING WITH A CHANCE OF RAIN AND THUNDERSTORMS AFTER MIDNIGHT...WITH CIGS GRADUALLY COMING DOWN DURING THE DAY AND WEDNESDAY MORNING...TO MVFR CONDS. 59 && .DISCUSSION... CLOUDS HAVE BEEN SLOW TO DISSIPATE ACROSS THE MIDDLE RED VALLEY OF N TX/S OK TODAY AS THIS REGION IS IN-BETWEEN DEEP TROUGH OUT EAST AND APPROACHING SHORTWAVE OUT WEST. VIS IMAGERY SHOWING STATIONARY BOUNDARY SOUTH OF OUR REGION...EXTENDING FROM NEAR SJT TO NEAR PSX. THIS BOUNDARY SHOULD NOT MAKE MUCH MORE SOUTHWARD PROGRESS BEFORE SLOWLY RETURNING NORTHWARD OVERNIGHT ACROSS THE WEST. PROFILER DATA SUPPORTING THIS AS JAYTON CONTINUES TO VEER AROUND TO THE S/SW IN THE LOWEST 5K AT 20-25KTS. THIS IS A LITTLE STRONGER THAN PROGD BUT STILL BELIEVE BEST ISENTROPIC LIFT PRECIP WILL NOT OCCUR UNTIL LATE TONIGHT AHEAD OF SHORTWAVE CURRENTLY ACROSS NORTHERN NEW MEXICO. META THETA SFC SHOWING BEST COND PRES DEF HOLDING OFF UNTIL AFTER MIDNIGHT SO HAVE WENT CHANCE POPS ACROSS THE SW THIRD THIS EVENING...INCREASING POPS TO LOW END LIKELY AFTER MIDNIGHT. SHORTWAVE ENERGY MOVES OUT QUICKLY TOMORROW NIGHT WITH PRECIP ENDING FROM WEST TO EAST AS SUBTROPICAL JET AXIS SHIFTS FURTHER SOUTH AND EAST AS SHORTWAVE ENERGY DEPARTS. NEXT BEST CHANCE OF RAIN COMING BACK MONDAY THROUGH MONDAY NIGHT AS CUTOFF LOW EJECTS OUT OF OLD MEXICO AND MOVES ACROSS THE SOUTHER GREAT BASIN. 12Z GFS QUITE A BIT DIFFERENT WITH THE TIMING OF THIS SYSTEM COMPARED TO ITS RUN LAST NIGHT WITH A DEEPENING TROUGH ACROSS THE NORTHERN PLAINS HELPING TO LIFT THIS SYSTEM OUT OF ITS BLOCKING RIDGE TO THE NORTH. THIS COULD OBVIOUSLY CHANGE SEEING HOW STRONG THE REX BLOCK HAS BEEN ACROSS THE WESTERN CONUS IN THE PAST SO THIS SCENARIO COULD OBVIOUSLY CHANGE DRASTICALLY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 42 51 41 61 / 60 80 50 0 WACO, TX 46 58 44 62 / 60 80 50 0 PARIS, TX 37 48 39 60 / 60 80 50 0 DENTON, TX 41 51 39 61 / 60 80 50 0 MCKINNEY, TX 40 51 40 61 / 60 80 50 0 DALLAS, TX 42 51 41 61 / 60 80 50 0 TERRELL, TX 41 50 40 61 / 60 80 50 0 CORSICANA, TX 42 51 42 62 / 60 80 50 0 TEMPLE, TX 48 59 46 63 / 60 80 50 0 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 99/99
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 945 PM CST TUE MAR 1 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 945 PM CST TUE MAR 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS TONIGHT AS AN UPPER LEVEL STORM SYSTEM MOVES INTO THE REGION. ALTHOUGH THE MAJORITY OF THE STORMS ARE NOT EXPECTED TO BECOME SEVERE...THEY WILL PRODUCE BRIEF HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. THE STRONGER STORMS MAY BRIEFLY APPROACH SEVERE LIMITS AND PRODUCE HAIL BETWEEN ONE HALF INCH AND THREE QUARTERS OF AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY AS ANOTHER UPPER LEVEL DISTURBANCE MOVE ACROSS THE REGION. SMALL HAIL...BRIEF HEAVY RAIN... AND CLOUD TO GROUND LIGHTNING WILL AGAIN BE POSSIBLE. RAIN AND THUNDERSTORMS WILL DEPART THE REGION WEDNESDAY AFTERNOON AND EVENING WITH DRIER CONDITIONS FOR THE REMAINDER OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE NECESSARY ACROSS ALL OF NORTH TEXAS OVERNIGHT.
The Dallas/Ft Worth radar (KFWS), 55 km away, was scanning. The volume nearest the first event began at 03:44 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5436737, 5436738.